MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BN CVOR 9FR INTRODUCER/3L KIT

Medline Industries, LP MEDLINE; BN CVOR 9FR INTRODUCER/3L KIT
Catalog Number ECVC7070B
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dilator will only insert two inches into the catheter.The dilator will not go any further.
 
Additional Manufacturer Narrative
This is a combination product according to the facility, during preparation for use, the dilator would only insert approximately two inches into the introducer catheter and would not advance further; the affected kits were not used, and alternative devices were utilized.No sample or photo was received for the investigation; the production records could not be reviewed since the lot number was not provided, and review of the bom noted no changes that would result in the complaint issue.Based on the complaint details and investigation, the complaint cannot be confirmed, and the investigation was limited without receipt of the lot number, photo, or sample.Without a lot number or sample for reference, root cause is unidentified and the responsibility is undetermined; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BN CVOR 9FR INTRODUCER/3L KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50888889
Report Number1417592-2026-50433
Device Sequence Number18598361
Product Code OES
UDI-Device Identifier10653160373308
UDI-Public10653160373308
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7070B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown